Open Access
2014 Asymptotic Behavior of Higher-Order Quasilinear Neutral Differential Equations
Tongxing Li, Yuriy V. Rogovchenko
Abstr. Appl. Anal. 2014(SI27): 1-11 (2014). DOI: 10.1155/2014/395368


We study asymptotic behavior of solutions to a class of higher-order quasilinear neutral differential equations under the assumptions that allow applications to even- and odd-order differential equations with delayed and advanced arguments, as well as to functional differential equations with more complex arguments that may, for instance, alternate indefinitely between delayed and advanced types. New theorems extend a number of results reported in the literature. Illustrative examples are presented.


Download Citation

Tongxing Li. Yuriy V. Rogovchenko. "Asymptotic Behavior of Higher-Order Quasilinear Neutral Differential Equations." Abstr. Appl. Anal. 2014 (SI27) 1 - 11, 2014.


Published: 2014
First available in Project Euclid: 26 March 2014

zbMATH: 07022303
MathSciNet: MR3166608
Digital Object Identifier: 10.1155/2014/395368

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI27 • 2014
Back to Top